# SDR DALA2023042003117

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 89,388 hours, 42,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 20E SEAT HAS EXPOSED WIRE FOR ESCAPE LIGHTING. DAMAGED CAUSED BY PASSENGER. CORRECTIVE ACTION: SPLICED WIRE AT 20E PER A320 ESPM CHP 20. REF A320 WDM 33-51-07. OPS CHECK GOOD. (4752580)
